# SDR AALA202512234111

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,850 hours, 29,542 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REAR OF AIRCRAFT PAST ROW 25 HAS OFFENSIVE ODOR. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE AFT GALLEY COFFEE MAKERS AND REPLACED THEM PER AMM 25-35-15.
